# SDR 98ZZZX3135

- Difficulty date: August 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N93184
- Make and model: Cessna 210L
- Aircraft serial: 21060297
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Line
- Part number: S116730144
- Condition: Failed
- Location: Nlg
- Part time: 3,198 hours
- Component: Aeroquip
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR DOWN WAS SELECTED.  THE NOSE GEAR CAME DOWN AND LOCKED.  THE NOSE GEAR DOWN LINE THEN FAILED ALLOWING THE HYDRAULIC FLUID IN THE SYSTEM TO BE DEPLETED.  THE HYDRAULIC LINE CAME OUT OF THE FITTING.
